A note on the isoperimetric constant
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 2, pp. 213-230.
@article{ASENS_1982_4_15_2_213_0,
     author = {Buser, Peter},
     title = {A note on the isoperimetric constant},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {213--230},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {2},
     year = {1982},
     doi = {10.24033/asens.1426},
     zbl = {0501.53030},
     mrnumber = {84e:58076},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1426/}
}
TY  - JOUR
AU  - Buser, Peter
TI  - A note on the isoperimetric constant
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1982
DA  - 1982///
SP  - 213
EP  - 230
VL  - Ser. 4, 15
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1426/
UR  - https://zbmath.org/?q=an%3A0501.53030
UR  - https://www.ams.org/mathscinet-getitem?mr=84e:58076
UR  - https://doi.org/10.24033/asens.1426
DO  - 10.24033/asens.1426
LA  - en
ID  - ASENS_1982_4_15_2_213_0
ER  - 
%0 Journal Article
%A Buser, Peter
%T A note on the isoperimetric constant
%J Annales scientifiques de l'École Normale Supérieure
%D 1982
%P 213-230
%V Ser. 4, 15
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1426
%R 10.24033/asens.1426
%G en
%F ASENS_1982_4_15_2_213_0
Buser, Peter. A note on the isoperimetric constant. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 2, pp. 213-230. doi : 10.24033/asens.1426. http://www.numdam.org/articles/10.24033/asens.1426/

[1] F. Almgren, Existence and Regularity Almost Everywhere of Solutions to Elliptic Variational Problems with Constraints (Mem. Amer. Math. Soc., Vol. 4, No. 165, 1976). | MR | Zbl

[2] M. Berger, Une inégalité universelle pour la première valeur propre du laplacien (Bull. Soc. Math. Fr., Vol. 107, 1979, pp. 3-9). | Numdam | MR | Zbl

[3] M. Berger, Une borne inférieure pour le volume d'une variété riemannienne en fonction du rayon d'injectivité (Ann. Inst. Fourier, Grenoble, Vol. 30, 1980, pp. 259-265). | Numdam | MR | Zbl

[4] L. Bishop and R. Crittenden, Geometry of Manifolds, Academic Press, New York, London, 1964. | Zbl

[5] R. Brooks, Amenability and the Spectrum of the Laplacian, Maryland, April 1981 (Preprint).

[6] P. Buser, Ueber den ersten Eigenwert des Laplace-Operators auf kompakten Flächen (Comment. Math. Helv., Vol. 54, 1979, pp. 477-493). | MR | Zbl

[7] P. Buser, Beispiele für λ1 auf kompakten Mannigfaltigkeiten Math. Z., Vol. 165, 1977, pp. 107-133. | MR | Zbl

[8] P. Buser, On Cheeger's Inequality λ1 ≧ h²/4, in Geometry of the Laplace Operator (Proceedings of Symposia in Pure Mathematics, Vol. 36, 1980 pp. 29-77). | MR | Zbl

[9] I. Chavel, A Note on Manifolds with Thin Handles (Preprint).

[10] J. Cheeger, A Lower Bound for the Smallest Eigenvalue of the Laplacian, in Problems in Analysis (A Symposium in Honor of S. Bochner, Princeton University Press, 1970, pp. 195-199). | MR | Zbl

[11] B. Croke, Some Isoperimetric Inequalities and Eigenvalue Estimates (Ann. Scient. Éc. Norm. Sup. 4e série, T. 13, 1980, pp. 419-435). | Numdam | MR | Zbl

[12] H. Donnelly, On the Essential Spectrum of a Complete Riemannian Manifold (Topology, Vol. 20, 1980, pp. 1-14). | MR | Zbl

[13] H. Federer, Geometric Measure Theory, Springer Verlag, New York, etc., 1969. | MR | Zbl

[14] H. Federer, The Singular Sets of Area Minimizing Rectifiable Currents with Codimension One and of Area Minimizing Flat Chains Modulo two with Arbitrary Codimension (Bull. Amer. Math. Soc., Vol. 76, 1970, pp. 767-771). | MR | Zbl

[15] M. Gage, Upper Bounds for the First Eigenvalue of the Laplace-Beltrami Operator (Indiana Univ. Math. J., Vol. 29, 1980, pp. 897-912. | MR | Zbl

[16] M. Gromov, Paul Levy's Isoperimetric Inequality (Preprint).

[17] E. Heintze and H. Karcher, A General Comparison Theorem with Applications to Volume Estimates for Submanifolds (Ann. Scient. Éc. Norm. Sup., 4e série, T. 11, 1978, pp. 451-470). | Numdam | MR | Zbl

[18] P. Li, On the Sobolev Constant and the p-Spectrum of a Compact Riemannian Manifold (Ann. Scient. Ec. Norm. Sup., 4e série, T. 13, 1980, pp. 451-467). | Numdam | MR | Zbl

[19] U. Massari, Esistenza e Regolarità delle Ipersuperfici di Curvatura Media Assegnata in ℝn (Arch. Rat. Mech. Anal., Vol. 55, 1974, pp. 357-382). | MR | Zbl

[20] S. Minakshisundaram and Å. Plejel, Some Properties of the Eigenfunctions of the Laplace-Operator on Riemannian Manifolds (Canad. J. Math., Vol. 1, 1949, pp. 242-256). | MR | Zbl

[21] R. Osserman, A Note on Hayman's Theorem on the Bass Note of a Drum (Comment. Math. Helv. Vol. 52, 1977, pp. 545-555). | MR | Zbl

[22] R. Osserman, The Isoperimetric Inequality (Bull. Amer. Math. Soc., Vol. 84, 1978, pp. 1182-1238). | MR | Zbl

[23] R. Schoen, S. Wolpert and S. T. Yau, Geometric Bounds on the Low Eigenvalues of a Compact Surface, in Geometry of the Laplace Operator (Proceedings of Symposia in Pure Mathematics, Vol. 36, 1980, pp. 279-285). | MR | Zbl

[24] S. T. Yau, Isoperimetric Constants and the First Eigenvalue of a Compact Riemannian Manifold (Ann. Scient. Éc. Norm. Sup., 4e série, T. 8, 1975, pp. 487-507). | Numdam | MR | Zbl

Cited by Sources: